CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Finite approximations of Markov operators 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2002, 卷号: 147, 期号: 1, 页码: 137-152
Authors:  Ding, J;  Li, TY;  Zhou, A
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Markov operators  Frobenius-Perron operators  finite approximations  invariant measures  
Constructive approximations of Markov operators 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2001, 卷号: 105, 期号: 5-6, 页码: 863-878
Authors:  Ding, J;  Zhou, AH
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Markov operators  fixed densities  bounded variation  Markov finite approximations  
High-accuracy approximations for eigenvalue problems by the Carey non-conforming finite element 期刊论文
COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING, 1999, 卷号: 15, 期号: 1, 页码: 19-31
Authors:  Lin, Q;  Wu, DS
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Carey non-conforming finite element  interpolation postprocessing  eigenvalue problems  high-accuracy approximations